# SDR SWAA2024041967189

- Difficulty date: March 24, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2024-211704<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W SOPM 20-40-01 REV. 38;[02] COMPLETED
